# SDR DHLA2008745564

- Difficulty date: September 7, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 73,890 hours, 49,460 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1-299 LOWER FUSELAGE AFT CARGO COMPARTMENT BS 1033 STRINGER 25 RT CLIP CRACKED.  REPLACED STRINGER CLIP AT BS 1033 S-25R IAW B727 SRM 51-10-1NPARA 7.
